# SDR 97ZZZX2921

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N493SC
- Make and model: Piper PA-31-350
- Aircraft serial: 317652048
- Engine: Lyc LTIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Part number: LYC16T19468
- Condition: Loose
- Location: Rt Eng Exhaust
- Part time: 1,585 hours
- Component: 05K21108CKP
- Stage of operation: TX
- Nature of condition: E, R
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR TAKEOFF, PILOT REPORTED ENGINE RUNNING ROUGH.  RIGHT ENGINE MANIFOLD PRESSURE HIGHER THAN NORMAL.  COMPRESSION CHECK FOUND NR 1 CYLINDER LOW, 10/80.  DISASSEMBLY OF CYLINDER FOUND LOOSE EXHAUST VALVE SEAT.
